Takip et
M. Yakout
M. Yakout
Lecturer of pure math, topology dept of Math faculty of Education Ain Shams university
edu.asu.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Axiomatics for fuzzy rough sets
NN Morsi, MM Yakout
Fuzzy sets and Systems 100 (1-3), 327-342, 1998
5901998
Generalized rough sets via ideals
A Kandil, MM Yakout, A Zakaria
Annals of Fuzzy Mathematics and Informatics 5 (3), 525-532, 2013
422013
New approaches of rough sets via ideals
A Kandil, MM Yakout, A Zakaria
Handbook of research on generalized and hybrid set structures and …, 2016
112016
On connectedness in ditopological texture spaces
OAE Tantawy, SA El-Sheikh, M Yakout, MA Latif
Annals of Fuzzy Mathematics and Informatics 7 (2), 343-354, 2014
102014
PROXIMITY STRUCTURES AND IDEALS.
A Kandil, SA El-Sheikh, MM Yakout, SA Hazza
Matematicki Vesnik 67 (2), 2015
62015
On bipreordered approximation spaces
A Kandil, M Yakout, A Zakaria
LIFE SCIENCE JOURNAL-ACTA ZHENGZHOU UNIVERSITY OVERSEAS EDITION 8 (3), 505-509, 2011
62011
Separation axioms in interval valued fuzzy topological spaces
SS A. Kandil, O.Tantawy, M. Yakout
"Applied Math. & Information Sciences" 5 (2), 1-19, 2011
52011
Some types of compactness in double topological spaces
A Kandil, SA El-Sheikh, MM Yakout, SA Hazza
Annals of Fuzzy Mathematics and Informatics 10 (1), 87-102, 2015
42015
Connectedness in Ditopological Texture Spaces Via Idea
OA El-Tantawy, SA El-Sheikh, M Yakout, AM Abd El-latif
Journal of New Theory, 38-49, 2015
22015
Regularity and separation axioms on L-fuzzy topological spaces
A Kandil, O Tantawy, M Yakout, S Saleh
J. Egyptian Math. Soc 17 (2), 2009
22009
Semi compactness and semi-I-compactness in ditopological texture spaces
OAE Tantawy, SA El-Sheikh, M Yakout, MA Latif
South Asian J. Math 5 (3), 117-131, 2015
12015
γ-operation and bicontinuity of ditopological texture spaces via idealization
OA El-Tantawy, SA El-Sheikh, M Yakout, AM Abd El-latif
South Asian Journal of Mathematics 5 (2), 53-67, 2015
12015
C*-compactness in L-Fuzzy Topological Spaces
AK Saad, OAE Tantawy, MM Yakout, SAM Saleh
International Journal of Fuzzy Logic and Intelligent Systems 9 (4), 261-268, 2009
12009
Generalized rough relations via ideals
A KANDIL, MM YAKOUT, AMR ZAKARIA
Creative Mathematics & Informatics 26 (1), 2017
2017
Semi compactness in ditoplogical texture spaces via idealization
AMA O. Tantawy, S.A.ElSheikh, M. Yakout
South Asian Journal of Mathematics 5 (3), 117-131, 2015
2015
Generalized Quotient Groups and Products of Topological Groups
EM O. Tantawy, M. Yakout
Wulfenia Journal 21 (6), 2014
2014
Generalized Topological Group
EM O. Tantawy, M. Yakout
Jokull Journal 64 (4), 2014
2014
On flou topological group
EM A. Kandil, O. Tantawy, M. Yakout
22nd International conference on topology Helwan University, Egypt, 2008
2008
On flou uniform spaces
ES A. Kandil, O. Tantawy, M. Yakout
22nd International conference on topolgy Helwan University, Egypt., 2008
2008
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–19